Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniqueness theorems for harmonic functions of exponential growth


Author: Doron Zeilberger
Journal: Proc. Amer. Math. Soc. 61 (1976), 335-340
MSC: Primary 31B05
MathSciNet review: 0425144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two uniqueness theorems for harmonic functions of exponential growth are proved. The first is a generalization to $ {R^n}$ of a theorem proved by Boas [1] for $ {R^2}$.


References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas Jr., A uniqueness theorem for harmonic functions, J. Approximation Theory 5 (1972), 425–427. Collection of articles dedicated to J. L. Walsh on his 75th birthday, IV (Proc. Internat. Conf. Approximation Theory, Related Topics and their Applications, Univ. Maryland, College Park, Md., 1970). MR 0335832
  • [2] N. V. Rao, Carlson theorem for harmonic functions in $ {R^n}$ (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05

Retrieve articles in all journals with MSC: 31B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0425144-6
Keywords: Harmonic functions, Banach spaces of holomorphic functions, Green's formula
Article copyright: © Copyright 1976 American Mathematical Society